Journal article icon

Journal article

A CONTROLLER DEGREE BOUND FOR H-OMEGA-OPTIMAL CONTROL-PROBLEMS OF THE 2ND KIND

Abstract:

This paper is a continuation of our work on H∞-optimal control problems. In two previous articles a controller degree bound was established for problems in which both P12(s) and P21(s) are square (problems of the first kind). Here we switch our attention to problems of the second kind. We allow P12(s) to have more rows than columns (with P21(s) square), or alternatively, we allow P12(s) to have more columns than rows (with P12(s) square). Our main result shows that the degree bound derived pr...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/0326038
Journal:
SIAM JOURNAL ON CONTROL AND OPTIMIZATION More from this journal
Volume:
26
Issue:
3
Pages:
646-677
Publication date:
1988-05-01
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
Language:
English
Pubs id:
pubs:62193
UUID:
uuid:62f6b4d5-f5fb-4760-b9af-4622b3f61b44
Local pid:
pubs:62193
Source identifiers:
62193
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP